# SDR ASAA2023101545609

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,054 hours, 18,367 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32022221
- Part serial: 12201
- Condition: Stuck
- Location: #1 Engine
- Part time: 49,210 hours, 15,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWUP TO REPORTS OF #1 ENGINE STARTING ISSUES AROUND MAX MOTORING SPEED. GROUNDED - YES. PERFORMED TSR STEPS 1-4. STEP 2 REMOVED, INSPECTED AND REPLACED NO 1 ENG 5TH STAGE CHECK VALVE REF B737-800 AMM 36-11-02. STEP 3 START VALVE DID NOT OPEN FULLY. REMOVED AND REPLACED NO 1 ENG START VALVE REF AMM 80-11-03. ALL OTHER STEPS NFF. OPS CHECK AND LEAK CHECK GOOD. NO FURTHER ENG STARTING ISSUES AROUND MAX MOTORING.
